MAUDE Adverse Event Report: ARTHREX, INC. CORKSCREW FT, PEEK, SUTURETAPE, 4.75M; SCREW, FIXATION, BONE

ARTHREX, INC. CORKSCREW FT, PEEK, SUTURETAPE, 4.75M; SCREW, FIXATION, BONE
Model Number CORKSCREW FT, PEEK, SUTURETAPE, 4.75M
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
(b)(6) 2022.It was reported by a sales representative via email that an ar-1927pst-475 peek corkscrew suture anchor broke into pieces as surgeon was threading it into the bone.All the fragments were removed from inside the patient and another anchor was placed in the same bone hole successfully.However, this anchor also crumbled into pieces when threaded into the bone.All fragment were removed and another anchor was used in its place and case was completed successfully.Both anchors that broke were from the same lot number.This was discovered during a rcr (b)(6) 2022.

Brand Name
CORKSCREW FT, PEEK, SUTURETAPE, 4.75M
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14135398
Report Number1220246-2022-04734
Device Sequence Number14629206
Product Code HWC
UDI-Device Identifier00888867237872
UDI-Public00888867237872
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCORKSCREW FT, PEEK, SUTURETAPE, 4.75M
Device Catalogue NumberAR-1927PST-475
Device Lot Number14913447
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Initial Report FDA Received Date04/18/2022
Date Device Manufactured01/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown